specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Goody’s Nighttime Pain Relief Powder relieves pain quickly and reduces fever effectively.
Each packet contains 500 mg of acetaminophen and 38 mg of diphenhydramine citrate, without any caffeine.
Goody’s Nighttime Pain Relief Powder comes in convenient stick packs, perfect for easy on-the-go relief.
Headache packets are individually wrapped, making them ideal for travel medicine kits and easy to carry.
Each box includes 16 stick powders, suitable for use by adults and children 12 years and older.
MORE FROM Powder